# SDR DALA2016120809893

- Difficulty date: December 7, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 47,409 hours, 22,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT TRACK STATION 520 RBL45 IS WORN ON TOP OF CROWN. MAINTENANCE REMOVED DAMAGED SEAT TRACK SPLICE, INSTALLED NEW SEAT TRACK SPLICE IAW SRM 53-00-52 REPAIR 4, DWG 143A5300 REV A.
